Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 750834, 10 pages
http://dx.doi.org/10.1155/2013/750834
Research Article

A Novel Approach for Solving Nonsmooth Optimization Problems with Application to Nonsmooth Equations

Department of Applied Mathematics, Ferdowsi University of Mashhad, Mashhad 9177948953, Iran

Received 29 August 2012; Accepted 19 November 2012

Academic Editor: Ellina Grigorieva

Copyright © 2013 Hamid Reza Erfanian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamid Reza Erfanian, M. H. Noori Skandari, and A. V. Kamyad, “A Novel Approach for Solving Nonsmooth Optimization Problems with Application to Nonsmooth Equations,” Journal of Mathematics, vol. 2013, Article ID 750834, 10 pages, 2013. https://doi.org/10.1155/2013/750834.